# SDR COEA2020100604807

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,563 hours, 31,028 cycles
- Engine: Pwc PW127E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, ENROUTE HNL-ITO AIR TURNBACK/DISCREPANCY: NR 2 ENGINE TORQUE FLUCTUATES 10-15% IN CRUISE.  RETURNED TO HNL.  NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION: AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE CLEANED THE NR 2 EEC CANNON PLUGS.  SUCCESSFUL ENGINE GROUND RUN UPS.
